Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2021, Volume 21, Number 1, Pages 113–121 (Mi dvmg451)  

Optimal control of the radiation heat exchange equations for multi-component media

A. Yu. Chebotarev

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: An analysis of optimal control problems for nonlinear elliptic equations modeling complex heat transfer with Fresnel conjugation conditions on the discontinuity surfaces of the refractive index is presented. Conditions for the solvability of extremal problems and the nondegeneracy of the optimality system are obtained. For the control problem with boundary observation, the bang-bang property is set.

Key words: stationary equations of radiative heat transfer, Fresnel conjugation conditions, optimal control problems.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-01-00113


DOI: https://doi.org/10.47910/FEMJ202110

Full text: PDF file (511 kB)
References: PDF file   HTML file

UDC: 517.95
MSC: Primary 35J61; Secondary 35Q79
Received: 27.04.2021

Citation: A. Yu. Chebotarev, “Optimal control of the radiation heat exchange equations for multi-component media”, Dal'nevost. Mat. Zh., 21:1 (2021), 113–121

Citation in format AMSBIB
\Bibitem{Che21}
\by A.~Yu.~Chebotarev
\paper Optimal control of the radiation heat exchange equations for
multi-component media
\jour Dal'nevost. Mat. Zh.
\yr 2021
\vol 21
\issue 1
\pages 113--121
\mathnet{http://mi.mathnet.ru/dvmg451}
\crossref{https://doi.org/10.47910/FEMJ202110}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg451
  • http://mi.mathnet.ru/eng/dvmg/v21/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:29
    Full text:13
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021